I'm a young woman, having problems with fatigue, weight gain

Patient : I'm a young woman, having problems with fatigue, weight gain, irritability, moodiness, hot flashes and hot/cold feet and hands. My thyroid levels always come back in normal range. My estrogen levels are very low like a post-menopausal woman. My doctor says it could be stress/anxiety combined with my BC pill but my dose is low and I'm not stressed or have symptoms.
Symptoms:  Fatigue, weight gain (calorie intake is less than 1500 a day with daily cardio and weight lifting), hot flashes, hot/cold hands and feet, and sweating.
Doctor :   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: Can I use my inhaler tonight , I just took a 20 mg prednisone. Having trouble coughing and can't cough any thing out ...

Q: If dormant can hpv be spread through French kissing and oral sex? I tested positive two years ago but have since tes...

Q: Good Morning. Last month i had colonoscopy and upper endoscopy by my GI doctor. Colonoscopy showed 6 begnin polyp...

Q: I have this horrible taste in my mouth 24/7. Everything I eat or drink tastes awful. When I awake in the morning I h...

Q: When sitting I have groin pain mostly on right side but can be both. Pain in the buttock a little . Pain can be in th...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews